# SDR EIA990246

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144U0053327
- Condition: Cracked
- Location: Bs 1265
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, BS 1265 LEFT FRAME FOUND CRACKED AT WEB AND CHORD, AT WL 200.  REPAIRED PER BOEING DRAWING 144U0053 AND RS-R-53-42-34098, 8110-3.  (M)
